would like to know if this will pass as my body becomes used to the drug? otherwise it does seem to be making a small difference already
Dizziness and nausea are common, less serious side effects of Vesicare. I hope it has passed for you by now. If you are still experiencing these side effects please see your doctor. It's difficult to say whether you will get over these side effects. If you can feel a benefit and if these side effects aren't too bothersome please persevere with taking it.
The link below has reviews which you may find useful.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 1 answer
Posted 17 Jul 2012 • 2 answers
Posted 21 Mar 2013 • 1 answer
Posted 7 Oct 2013 • 2 answers
Posted 18 Mar 2014 • 1 answer